# SDR IPXA2021071971814

- Difficulty date: July 18, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N618UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64264
- Aircraft time: 7,200 hours, 1,059 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Elevator
- Part number: 65B0570017
- Part serial: 1580
- Condition: Punctured
- Location: Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O

## Discrepancy

INSPECTION TYPE:N/ADAMAGE REPORTED TO LEFT HAND INBOARD ELEVATOR PN 65B05700-17, .4 PUNCTURE THROUGH UPPER AND LOWER TRAILING EGDGE SKINSSANDED AREA AND REMOVED DAMAGE AT PUNCTURE AND REPAIRED PER EO B747-5520-80103-C.
